k im 24 week prego and i suffer from sever migraines they put me on fioricet with cod scence i been takin them ive had thoughts of suicide and depression but the pain is gone should i still take them if i dont i cant leave my room because the light hurts and i cant deal with noise
26 Sep 2011
If you are getting thoughts of suicide you need to discuss this with your Dr. It could be a component of the Fioricet #3. Fioricet has a mild barbiturate drug along with acetaminophen and caffeine and then the codeine. If it is the barbiturate perhaps just a Tylenol#3 would do just as well without the suicidal thoughts. Talk to your physician and see what he/she thinks. If you ever feel like harming yourself or anyone else you should call 911.
26 Sep 2011
Please ring your doc straight away!! Don't take Fioricette if it makes you feel that way, perhaps there is another med you can take for your mirgraines that won't make you feel like that?
DzooBaby knows her stuff, she is a nurse, please, call 911 if you get the urge to hurt yourself and your unborn child???
- Fioricet Information for Consumers
- Fioricet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fioricet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... there an alternative for migraines that I should ask my doctor about?
2 answers • 22 Feb 2010
I suffer from severe migraine headaches, and Fioricet with Codeine is the only thing that works and I have tried all kinds of pain meds. My health ...
4 answers • 3 Nov 2010
... transplant medications are migraines and daily headaches. Fioricet with Codeine was prescribed 16 years ago for the migraines and headaches. I ...
1 answer • 19 Jul 2011
I understand Cambia is a faster-acting migraine reliever, but other than that what are the benefits over taking Oxycodone or Fioricet for my pain ...
1 answer • 10 Oct 2011
... the migraine so I only take it if I'm on the verge of going to the ER. I know they can cause a rebound migraines and I'm constantly ...
3 answers • 10 May 2013